IJPAM: Volume 13, No. 3 (2004)

ON MULTIVARIATE ORDER STATISTICS BY
MARGINAL ORDERING OF I.N.N.I.D.
RANDOM VECTORS FROM DISCRETE PARENTS

Mehmet Güngör$^1$, Aysegül Gökhan$^2$, Yunus Bulut$^3$
$^{1,2,3}$Department of Mathematics
Firat University
23119, Elazig, TURKEY
$^1$e-mail: mgungor@firat.edu.tr


Abstract.In this study, the joint probability function (p.f.) of multivariate order statistics by marginal ordering of independent and not necessarily identically distributed (i.n.n.i.d.) random vectors from discrete parents is examined. Furthermore, the continuous cases are derived from the discrete cases.

Received: March 24, 2004

AMS Subject Classification: 62E15, 62G30, 62H10

Key Words and Phrases: multivariate order statistics, discrete distribution function, joint probability function, permanent

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 13
Issue: 3